MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC INTERACTIVE IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC INTERACTIVE IMPLANT; DENTAL IMPLANT
Catalog Number 653716
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Purulent Discharge (1812); Failure of Implant (1924); Unspecified Infection (1930); Inflammation (1932); Osteopenia/ Osteoporosis (2651)
Date of Event 02/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4) , an intraoral infection was discovered when the patient presented for a dental implant crown impression.There was pus upon buccal palpitation.The patient was presented with the option of lanap treatment with a periodontist or implant removal.The implant was removed.Inflammation and osteopenia were also reported.

Brand Name
INTERACTIVE IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8453766
Report Number3001617766-2019-00098
Device Sequence Number13860045
Product Code DZE
UDI-Device Identifier10841307100423
UDI-Public10841307100423
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K130572
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/16/2022
Device Catalogue Number653716
Device Lot Number93468
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2019
Initial Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR